# SDR UPS99231015

- Difficulty date: October 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19856
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1163
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, SUSPECT CORROSION BETWEEN SKIN AND DOUBLER AT BS 1163 S20L & S22L.  ALL CORROSION REMOVED FROM SKIN AREA IAW SRM 51-30-2 AND FOUND TO BE  WITHIN LIMITS PER SRM 53-30-1.
